Monetary transmission in diverse economies, Lavan Mahadeva and Peter Sinclair (eds.), Cambridge University Press, Cambridge, 2002
Michael Ehrmann
International Journal of Finance & Economics, 2004, vol. 9, issue 1, 81-82
Abstract:
No Abstract
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1002/ijfe.204 Link to full text; subscription required (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ijf:ijfiec:v:9:y:2004:i:1:p:81-82
Ordering information: This journal article can be ordered from
http://jws-edcv.wile ... PRINT_ISSN=1076-9307
DOI: 10.1002/ijfe.204
Access Statistics for this article
International Journal of Finance & Economics is currently edited by Mark P. Taylor, Keith Cuthbertson and Michael P. Dooley
More articles in International Journal of Finance & Economics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().